MathSciNet Relay Station
MathSciNet bibliographic data
MR3305104 26D15 (33C05)
Mihai, Marcela V.; Noor, Muhammad Aslam; Noor, Khalida Inayat; Awan, Muhammad Uzair Some integral inequalities for harmonic $h$-convex functions involving hypergeometric functions. Appl. Math. Comput. 252 (2015), 257–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement